Stars in five-dimensional Kaluza–Klein gravity

D. Pugliese, G. Montani

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In the five-dimensional Kaluza–Klein (KK) theory there is a well known class of static and electromagneticfree KK-equations characterized by a naked singularity behavior, namely the Generalized Schwarzschild solution (GSS). We present here a set of interior solutions of fivedimensional KK-equations. These equations have been numerically integrated to match the GSS in the vacuum. The solutions are candidates to describe the possible interior perfect fluid source of the exterior GSS metric and thus they can be models for stars for static, neutral astrophysical objects in the ordinary (four-dimensional) spacetime.
Original languageEnglish
Article number1638
Pages (from-to)1 - 10
Number of pages10
JournalEuropean Physical Journal C
Volume71
Issue number5
DOIs
Publication statusPublished - 13 May 2011
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Engineering (miscellaneous)
  • Physics and Astronomy (miscellaneous)

Cite this